Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 78, NWS Hastings, NE

September 24, 2008Thayer County, Nebraska

NWS Hastings, NE issued this flash flood warning at Sep 24, 2008, 1:22 AM CDT for Thayer County, Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2008, 1:22 AM CDT (06:22 UTC)
Expired
Sep 24, 2008, 6:46 AM CDT
In force
5 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 2:00 AM CDTFLASH FLOOD5 Ene Hubbell, NEWATER RAN OUT OF FIELDS ACROSS COUNTY ROAD C. NEARBY ROSE CREEK WAS NEARLY OUT OF ITS BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 240622
FFWGID
NEC169-241215-
/O.NEW.KGID.FF.W.0078.080924T0622Z-080924T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
122 AM CDT WED SEP 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 715 AM CDT

* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORMS OVER THE WARNED AREA. THIS COMBINED 
  WITH SEVERAL INCHES OF HEAVY RAIN WHICH OCCURRED EARLY TONIGHT IS 
  EXPECTED TO PRODUCE FLASH FLOODING. 

* HIGHWAY 8 EAST OF CHESTER TO THE JEFFERSON COUNTY LINE WILL BE 
  ESPECIALLY PRONE TO FLASH FLOODING. THIS INCLUDES THE COMMUNITY OF 
  HUBBELL. AREAS NEAR AND ALONG ROSE CREEK IN SOUTHEASTERN THAYER 
  COUNTY ARE ALSO ESPECIALLY PRONE TO FLASH FLOODING. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4000 9736 4000 9757 4012 9756 4012 9736

$$

HEINLEIN
2 follow-up statements
000 
WGUS73 KGID 240825
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
325 AM CDT WED SEP 24 2008

NEC169-241215-
/O.CON.KGID.FF.W.0078.000000T0000Z-080924T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THAYER NE-
325 AM CDT WED SEP 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHEASTERN THAYER COUNTY...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
UP TO AROUND 5 INCHES OF RAIN HAVE FALLEN TONIGHT. RUNOFF FROM THIS 
EARLIER RAINFALL IS STILL LIKELY TO PRODUCE FLASH FLOODING. 

HIGHWAY 8 EAST OF CHESTER TO THE JEFFERSON COUNTY LINE WILL BE 
ESPECIALLY PRONE TO FLASH FLOODING. THIS INCLUDES THE COMMUNITY OF 
HUBBELL. AREAS NEAR AND ALONG ROSE CREEK IN SOUTHEASTERN THAYER 
COUNTY ARE ALSO ESPECIALLY PRONE TO FLASH FLOODING. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4000 9736 4000 9757 4012 9756 4012 9736

$$

HEINLEIN
000 
WGUS73 KGID 241146
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
646 AM CDT WED SEP 24 2008

NEC169-241156-
/O.CAN.KGID.FF.W.0078.000000T0000Z-080924T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THAYER NE-
646 AM CDT WED SEP 24 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN THAYER
COUNTY...

RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING
IS EXPECTED AT THIS TIME.

LAT...LON 4000 9736 4000 9757 4012 9756 4012 9736

$$

HEINLEIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 12:58 AM CDT, 24 minutes earlier.

Area forecast discussion, Sep 24, 12:58 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1258 AM CDT WED SEP 24 2008

.AVIATION...06Z KGRI TAF. BENIGN CONDITIONS SHOULD PREVAIL THROUGH
THE MAJORITY OF THE TAF PERIOD...WITH ONLY HIGH LEVEL CLOUDS
EXPECTED THROUGH THE MORNING HOURS...AND THEN A SCATTERED TO
BROKEN DECK AROUND 5K FT ANTICIPATED DURING THE LATE AFTERNOON AND
EVENING HOURS AS A WARM FRONT LIFTS BACK NORTH ACROSS THE REGION.
ALTHOUGH CONFIDENCE IS NOT OVERLY HIGH REGARDING PRECIPITATION
CHANCES...INSERTED A PROB 30 GROUP DURING THE EVENING FOR THE
POSSIBILITY OF THUNDERSTORMS AS A WEAK UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION. BREEZES DURING THE DAY WILL BECOME
ESTABLISHED FROM THE SOUTHEAST...WITH A FEW GUSTS APPROACHING 20
KTS POSSIBLE DURING THE AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 310 PM CDT TUE SEP 23 2008/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.  MAIN FOCUS IS ON
REMAINING CONVECTIVE POTENTIAL.  SHOWER AND THUNDERSTORM ACTIVITY IS
SLOWLY DEPARTING OUR CWA ATTM...HOWEVER THE FRONTAL BOUNDARY REMAINS
WEST OF THE CONVECTION AND BISECTS OUR CWA. ALTHOUGH THE MAIN
ACTIVITY WILL BE TO THE EAST...HAVE MAINTAINED A SMALL CHCS FOR SOME
ISOLATED DEVELOPMENT FOR THE NEXT FEW HOURS.

THE FRONTAL BOUNDARY IS PROGGED TO STALL ACROSS OUR CWA TONIGHT.
THETA E ADVECTION...ISENTROPIC LIFT (310K SFC) INCREASES LATE
TONIGHT AND SOME CONVECTION MAY DEVELOP TOWARD MORNING AND
CONTINUE INTO WEDNESDAY AS THE FRONTAL BOUNDARY LIFTS NORTH AS A
WARM FRONT. CLOUDS ASSOCIATED WITH PCPN MAY INITIALLY IMPACT TEMPS
BUT WARM AIR WILL MAKE A COMEBACK SOUTH OF THE FRONT WITH TEMPS
REACHING THE UPPER 80S IN PORTIONS OF NORTH CENTRAL KANSAS. LOW
TEMPS WEDNESDAY NIGHT WILL BE IN THE 60S AS MOISTURE IS DRAWN
FARTHER NORTH IN THE SOUTHERLY LOWLEVEL FLOW.

LONG TERM...FOR 12Z THURSDAY THROUGH NEXT TUESDAY.

THE MODELS CONTINUE TO SHOW THE REGION STAYING AT THE TAIL END OF
THE WESTERLIES THURSDAY INTO EARLY SATURDAY AS A BROAD BUT FLAT
RIDGE IS SHOWN TO DEVELOP ACROSS THE SOUTHERN PLAINS TO
INTERMOUNTAIN WEST. UNDER THIS UPPER FLOW PATTERN...THE LEE TROUGH
IS SHOWN TO GRADUALLY DEEPEN OVER THE HIGH PLAINS THURSDAY INTO
EARLY FRIDAY BEFORE A WEAK FRONT SAGS SOUTHWARD INTO THE REGION
FRIDAY NIGHT INTO SATURDAY.  DESPITE THIS FRONT...SUBSIDENCE ALONG
WITH ONLY MODEST MOISTURE AVAILABILITY SHOULD BE ENOUGH TO INHIBIT
CONVECTION FROM FORMING ALONG AND BEHIND THIS FRONT.  GIVEN THIS
SETUP...A DRY AND MILD PATTERN LOOKS TO PREVAIL OVER THE CENTRAL
PLAINS THROUGH SATURDAY WITH HIGHS RANGING FROM THE MID TO UPPER 80S
THURSDAY AND FRIDAY WHILE UPPER 70S TO MID 80S ON SATURDAY.

SUNDAY INTO MONDAY IS THEN LOOKING SLIGHTLY MORE ACTIVE ACROSS THE
REGION AS THE UPPER RIDGE BEGINS TO AMPLIFY INTO THE NORTHERN
ROCKIES.  THIS WILL POSITION THE CENTRAL PLAINS UNDER AN ACTIVE
NORTHWEST FLOW REGIME DURING THIS TIME FRAME WITH A POTENT CLIPPER
SYSTEM SHOWN TO RIDE FROM SOUTHWEST CANADA INTO THE GREAT LAKES
REGION.  THIS WILL PUSH ANOTHER FRONT THROUGH AREA WHICH MAY BRING
AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY INTO EARLY
MONDAY.  THIS THREAT FOR PRECIP MAY LINGER INTO THE AFTERNOON HOURS
ON MONDAY IF THE SYSTEM SLOWS...BUT WILL OPT TO KEEP THINGS DRY
AFTER 12Z MONDAY.  THE RIDGE IS THEN SHOWN TO SLIDE EAST INTO THE
PLAINS LATE MONDAY INTO TUESDAY.  EXPECT THIS WILL DRY THE REGION
OUT ONCE AGAIN AS TEMPERATURES STAY NEAR NORMAL AS HIGHS STAY IN THE
MID 70S TO NEAR 80.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...PFANNKUCH
Hazardous weather outlook, Sep 24, 12:04 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1204 AM CDT WED SEP 24 2008

NEZ039>041-046>049-060>064-072>075-241200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-
1204 AM CDT WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA NORTH OF A GENEVA TO ALMA LINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE BOTH WEDNESDAY AND WEDNESDAY
NIGHT...AND AGAIN SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ076-077-082>087-241200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1204 AM CDT WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA ALONG AND SOUTH OF A GENEVA TO ALMA LINE...AND PORTIONS
OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
NIGHT. AN ISOLATED STRONG TO SEVERE STORM IS POSSIBLE...WITH
QUARTER SIZE HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN BEING
THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE BOTH WEDNESDAY AND WEDNESDAY
NIGHT...AND AGAIN SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Sep 23, 9:40 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
940 PM CDT TUE SEP 23 2008

KSZ019-240315-
MITCHELL-
940 PM CDT TUE SEP 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  MITCHELL COUNTY IN NORTH CENTRAL KANSAS

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TIPTON...OR 17 MILES SOUTHWEST OF
BELOIT...AND MOVING NORTHEAST AT 10 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL MITCHELL COUNTY BY 950 PM CDT
  RURAL WESTERN MITCHELL COUNTY BY 1000 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Sep 23, 9:48 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
948 PM CDT TUE SEP 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             4 E TIPTON              39.34N 98.40W
09/23/2008  E0.88 INCH       MITCHELL           KS   PUBLIC

&&

PFANNKUCH
Special weather statement, Sep 23, 10:33 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 PM CDT TUE SEP 23 2008

NEZ087-240400-
THAYER-
1033 PM CDT TUE SEP 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHEASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NARKA...OR 32 MILES NORTHEAST OF
CONCORDIA...AND MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN THAYER COUNTY EAST OF HUBBELL BY 1040 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Sep 23, 11:43 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT TUE SEP 23 2008

NEZ087-240515-
THAYER-
1143 PM CDT TUE SEP 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHEASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF GILEAD...OR 38 MILES NORTH OF
CONCORDIA...AND MOVING NORTHEAST AT 16 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN THAYER COUNTY BY 1150 PM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE.

HEINLEIN
Special weather statement, Sep 24, 12:18 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1218 AM CDT WED SEP 24 2008

NEZ086-087-240545-
NUCKOLLS-THAYER-
1218 AM CDT WED SEP 24 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF SUPERIOR...OR 37 MILES
SOUTHEAST OF HASTINGS...AND MOVING EAST AT 21 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  NORA BY 1230 AM CDT
  RUSKIN BY 1245 AM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Special weather statement, Sep 24, 12:40 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1240 AM CDT WED SEP 24 2008

NEZ086-087-240615-
NUCKOLLS-THAYER-
1240 AM CDT WED SEP 24 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HEBRON TO RUSKIN TO
BOSTWICK...AND MOVING EAST AT 21 MPH.

* THUNDERSTORMS WILL BE NEAR...
  GILEAD BY 1255 AM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 10:51 PM CDTSevere Thunderstorm WarningGIDThayer54 min
Sep 24, 12:43 AM CDTSevere Thunderstorm WarningGIDThayer31 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.